Thank you for your question.
Indeed, some medications are known to cause tinnitus. It is generally accepted that most of the time the tinnitus dissipates following cessation of the medication. Please note, however, that one must consult with your doctor prior to changing ahything with your medication (dosage, termination etc). Also relevant is that some medications can cause hearing loss, so I would recommend that you have your hearing tested. Am I assuming correctly in thinking that the tinnitus is only in your left ear? When one presents with unilateral tinnitus it is worth investigating why it is only on the one side and not the other. A hearing test will shed a little more light in this regard.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.